# SDR IXXA20240118001

- Difficulty date: January 15, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 101,399 hours, 17,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070004201
- Condition: Broken
- Location: Flashlight
- Part time: 101,399 hours, 17,604 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS,  LINE MAINTENANCE IDENTIFIED AISLE STAND EMERGENCY FLASHLIGHT BROKEN. DEFERRAL MAINTENANCE ITEM-48451 INITIATED IAW ATI MINIMUM EQUIPMENT LIST 25-63-04-01. AISLE STAND EMERGENCY FLASHLIGHT REMOVED AND REPLACED IAW B767 AMM 25-60-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
